EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 97(111), pp. 1–10 (2015)

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror



Snjezana Maksimovic, Stevan Pilipovic, Petar Sokoloski, Jasson Vindas

Faculty of Electrical Engineering, University of Banja Luka, Bosnia and Herzegovina; Department of Mathematics and Informatics, University of Novi Sad, Novi Sad, Serbia; Faculty of Mathematics and Natural Sciences, St. Cyril and Methodius University, Skopje, Macedonia; Department of Mathematics, Ghent University, Ghent, Belgium

Abstract: Motivated by the product of periodic distributions, we give a new description of the wave front and the Sobolev-type wave front of a distribution $f\in\mathscr{D}'(\R^d)$ in terms of Fourier series coefficients.

Keywords: wave fronts; Fourier series; multiplication of distributions

Classification (MSC2000): 35A18; 46F10

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 16 Apr 2015. This page was last modified: 21 Apr 2015.

© 2015 Mathematical Institute of the Serbian Academy of Science and Arts
© 2015 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition